MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD
Model Number 4525
Medical Device Problem Codes High impedance (1291); Difficult to Remove (1528); High Capture Threshold (3266)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned as it showed high, out of range impedance with high pacing thresholds.The lead was attempted to be removed, but the distal end of the lv wouldn't budge from the coronary sinus.The right ventricular (rv) lead was explanted and the right atrial (ra) lead was abandoned at the same procedure.New leads were implanted.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 3
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10619668
Report Number2124215-2020-17957
Device Sequence Number14063350
Product Code NIK
UDI-Device Identifier00802526353772
UDI-Public00802526353772
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/16/2013
Device Model Number4525
Device Catalogue Number4525
Device Lot Number166385
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date10/02/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR